Wednesday, September 13, 2006

More craziness

"Dr Blank's office."

"Hi, I'd like to make an appointment. Because my hairdresser said my hair is changing and falling out and I should get my thyroid tested."

"Ok, your name -?"

"How often do y'all hear that? Am I crazy?"

"No, if she noticed then you need to come in. We hear that all the time. How is Friday afternoon?"

"You hear that all the time? Really?"

"How do you spell your last name?"

(spelling)

"Ok, it's a simple test and if you have low thyroid function you take a pill and it gets back in whack very quickly. You'll start feeling better right away."

"Um, ok, thanks. I'll be there."

Could be stress, could be hormones, but hair loss is not a side effect of the hormones or any other medicine I take. We'll see, anyway. Instead of "the fun never stops" I am temporarily changing my motto to "the crazy never stops."

Just weird.

6 Comments:

Blogger Magatha said...

I hate medical stuff that jumps up at me out of the blue. It's very unsettling and leave me wondering if there should be a warranty or something on this body. Someone you can complain to when things go wrong. ;-) Good luck to you. You'll be fine.

3:48 PM  
Blogger Christina said...

So now after years of getting on me about taking my synthroid regularly, I may now have to remind you?

Honestly hon, I hope your thyroid checks out to be normal... but then you'd be left wondering why your hair is thinning.

8:35 PM  
Blogger Chris said...

Good luck on Friday!

8:40 PM  
Blogger silverarrowknits said...

I hope everything is okay! A friend of mine lost a chunk of hair. It was stressed induced. Apparently, stress-related hair and skin problems occur 6 months after the stressor!

10:45 PM  
Anonymous kirsten said...

Dear heavens! I'll be praying for you...and I'll call soon.

11:08 AM  
Blogger mrspao said...

Hope it all works out ok tomorrow.

4:09 PM  

Post a Comment

<< Home